Welcome, Guest. Please login or register.
June 06, 2023, 11:03:44 pm

Login with username, password and session length


Members
  • Total Members: 37166
  • Latest: Dan777
Stats
  • Total Posts: 769268
  • Total Topics: 65831
  • Online Today: 170
  • Online Ever: 5484
  • (June 18, 2021, 11:15:29 pm)
Users Online
Users: 2
Guests: 79
Total: 81

Welcome


Welcome to the POZ Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Do I Have HIV?” posting guidelines. Click here for posting guidelines pertaining to all other POZ community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Cabenuva Side Effects  (Read 986 times)

0 Members and 1 Guest are viewing this topic.

Offline byathread

  • Member
  • Posts: 15
Cabenuva Side Effects
« on: March 01, 2023, 07:46:53 pm »
Hi all.

I've been hiv+ since 2001. I've been on many medications.  Most of them I've experienced a lot ofside effects. I started Cabenuva a year ago and It's great.  I have experienced one annoying side effect though.

I have severe lower back pain that lasts 3-5 weeks after the injections are given.  The pain is more prominent when sitting or lying down and feels like a deep charlie horse or a knit in my muscle.  The injection is given at the top of each butt cheek. So it makes sense there would be some pain there. I was wondering if anyone else has a similar experience regarding lower back pain with this medication. Thanks!

Offline Tigerspirit

  • New Member
  • Posts: 1
Re: Cabenuva Side Effects
« Reply #1 on: April 19, 2023, 11:38:11 pm »
Hi. I was diagnosed in 2006, and remember so vividly as if it were yesterday.  I was diagnosed on a Friday and spent the entire weekend researching treatments, and started thefirst one on the following monday.   I just want to share that after being in 3 different regimens before, i am satisfied with Cabenuva (the best).  While tenofovir (included in previous regimens), made me gain weight (10 lbs) and it was very difficult to lose it, I am finally going back to my ideal weight with cabenuva. I havenít  had any side effects and did not experience  any pain in my buttocks after the injection.  I feel more alert, active and not as fatigued aswith other treatments.  First was truvada, reyataz and norvir, then tivicay and descovy, then biktarvy, and now, am very happy (and feel healthier) with Cabenuva.  Ready for my third injection!  Last, but not least, my sex drive, stamina, endurance, is remarkably better. I am exercising more and donít feel the extra hunger i had before.  Just a normal appetite.  Hope this is helpful to someone.
« Last Edit: April 19, 2023, 11:48:34 pm by Tigerspirit »

 


Terms of Membership for these forums
 

© 2023 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.